REAL

Nonlinear resonant problems with an indefinite potential and concave boundary condition

Papageorgiou, Nikolaos and Scapellato, Andrea (2020) Nonlinear resonant problems with an indefinite potential and concave boundary condition. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (51). pp. 1-16. ISSN 1417-3875

[img]
Preview
Text
p8337.pdf

Download (452kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 22 Apr 2021 14:15
Last Modified: 21 Mar 2022 15:53
URI: http://real.mtak.hu/id/eprint/124358

Actions (login required)

Edit Item Edit Item